Ueber transfinite Zahlen

Wilhelm Killing

Mathematische Annalen (1897)

  • Volume: 48, page 425-432
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Killing, Wilhelm. "Ueber transfinite Zahlen." Mathematische Annalen 48 (1897): 425-432. <http://eudml.org/doc/157826>.

author = {Killing, Wilhelm},
journal = {Mathematische Annalen},
pages = {425-432},
title = {Ueber transfinite Zahlen},
url = {http://eudml.org/doc/157826},
volume = {48},
year = {1897},

AU - Killing, Wilhelm
TI - Ueber transfinite Zahlen
JO - Mathematische Annalen
PY - 1897
VL - 48
SP - 425
EP - 432
UR - http://eudml.org/doc/157826
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.